# SDR UPS06547944

- Difficulty date: September 6, 2006
- Submitted: September 8, 2006
- Operation: Air carrier
- Aircraft: N462UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28266
- System (JASC): 2150 · Cabin Cooling System
- Part: Inlet
- Condition: Obstructed
- Location: Heat Exchanger
- Stage of operation: NR
- How discovered: O
- Nature of condition: C, B
- Precautionary procedure: K

## Discrepancy

HOT OIL SMELL IN COCKPIT, SEEMS TO BE ASSOCIATED WITH A PACK, POSSIBLY LEFT, BUT HARD TO SAY.  NO OTHER INDICATION.  LEFT PRE-COOLER OUT TEMP INDICATES 180 DEG.  INSPECTED HEAT EXCHANGER INLET AND REMOVED BIRD'S NEST DEBRIS.  PRE-COOLER OUT TEMP NOW READS 79 DEG LEFT AND RIGHT PACK TEMP CONTROLLER BITE TEST ACCOMPLISHED PER FIM 21-51-00 FIG 104 WITH NO FAULTS NOTED.
